MathSciNet Relay Station
MathSciNet bibliographic data
MR57936 27.0X
Hirschman, I. I., Jr. A convexity theorem for certain groups of transformations. J. Analyse Math. 2, (1953). 209–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement